# SDR SWAA2018013119458

- Difficulty date: January 10, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT FLOOR SUPPORT ANGLE CORRODED AT BS 500D, LOWER SURFACES.  R&R ANGLE IAW SRM AND DWG.
